I've been taking saphris 10mg twice daily and when j take it in the morning it makes me so tired and want to go to bed and groggy the rest of the day and find at night and saphris helps me sleep but then it happens again the next day. Advice please
My understanding is Saphris has a 24 hour half-life so it's probably OK to take it all at night. I've just read about others doing this and I do it but I've only been on this medication for a couple of days. I tried taking it in the afternoon but ran into the somnolence right away. Check with your MD first.
- Saphris Information for Consumers
- Saphris Information for Healthcare Professionals (includes dosage details)
- Side Effects of Saphris (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 31 Mar 2011 • 3 answers
Posted 3 Feb 2015 • 1 answer
Posted 16 May 2015 • 1 answer
Posted 21 Dec 2015 • 3 answers
Posted 12 Apr 2016 • 0 answers